# SDR AALA202109088315

- Difficulty date: August 10, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 17,765 hours, 6,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frms 69-70 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON SHEAR PLATE LOCATED BETWEEN FR69 TO FR70, 23R. LENGTH: 0.730 INCHES. REPLACED SHEAR PLATE IN AFT GALLEY AREA PER SRM 51-42-11-801, SRM 51-72-11-911-001, AND DRAWING D53474180.
